# SDR CA990817002

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 681295
- Condition: Deteriorated
- Location: Nr 2 Brake
- Part time: 5,023 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NR 2 BRAKE WAS FOUND LEAKING FROM ONE PISTON.  THE BACKUP O-RING WAS FOLDED OVER BETWEEN THE PISTON ASSY AND SLEEVE.
